# SDR DLM88060675

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 42,473 hours, 32,612 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Open
- Location: Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WILL NOT RETRACT.  FOUND RT LANDING GEAR MANUAL DOOR RELEASE HANDLE IN OPEN  POSTION.  OPERATED DOOR MANUAL RELEASE PER M/M SYSTEM OPS OK.  DOOR RELEASE HANDLE STOWED AND SECURED.
